# SDR SWIA202053952

- Difficulty date: October 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bracket
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR INBOARD LOWER LEADING EDGE HINGE PANEL ATTACH BRACKET DAMAGED, MARKED.  C-CHECK RO 11/11/2020.  INSTALLED FABRICATED INBOARD LEADING EDGE CLOSING RIB (P/N AV670-24144-004) RT, REF REO AND DWG.
